# SDR TWAA0003719

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 829,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misdrilled
- Location: Bs 370 - 427
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, INTERCOSTAL WAS DEFORMED AND HAD MISDRILLED HOLES AT STA 370 TO 427, RBL 6.  REPLACED INTERCOSTAL PER SPM 6-70-1, PAGE 3 AND DOUGLAS DRAWING 5910142.
